# SDR 2018FA0000412

- Difficulty date: September 24, 2018
- Submitted: October 9, 2018
- Operation: General aviation
- Aircraft: N9884K
- Make and model: Piper PA-32-300
- Aircraft serial: 327840031
- Aircraft time: 5,629 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8000074NE
- Part serial: 10413205
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

NEW RIGHT OIL COOLER FAILED ON TAKE OFF. OIL COOLER WAS PURCHASED ON 09/06/2018.
